# SDR EY2R9601658

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech D35
- Propeller: Beech 215*
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 215107
- Condition: Scored
- Location: Prop Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HUB SCORED FROM BEARING
